Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weak infinite products of Blaschke products

Author: Keiji Izuchi
Journal: Proc. Amer. Math. Soc. 129 (2001), 3611-3618
MSC (2000): Primary 46J15
Published electronically: April 16, 2001
MathSciNet review: 1860494
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We study weak infinite products for sequences of Blaschke products. Using properties of these functions, $F_\sigma$-subsets of zero sets of functions in $H^\infty + C$ are studied. An affirmative answer is given to a problem on prime ideals of $H^\infty + C$ posed by Gorkin and Mortini.

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. 76(1962), 547-559. MR 25:5186
  • 2. T. W. Gamelin, Uniform Algebras, Prentice Hall, Englewood Cliffs, N.J., 1969. MR 53:14137
  • 3. J. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981. MR 83g:30037
  • 4. P. Gorkin and R. Mortini, Interpolating Blaschke products and factorization in Douglas algebras, Michigan Math. J. 38(1991), 147-160. MR 92b:46083
  • 5. P. Gorkin and R. Mortini, Alling's conjecture on closed prime ideals in $H^\infty$, J. Funct. Anal. 148(1997), 185-190. MR 98d:46053
  • 6. P. Gorkin and R. Mortini, A survey of closed ideals in familiar function algebras, Function spaces (Edwardsville, IL, 1998), 161-170, Contemp. Math., 232, Amer. Math. Soc., Providence, RI, 1999. MR 2000b:46092
  • 7. P. Gorkin and R. Mortini, Synthesis sets for $H^\infty + C$, Indiana Univ. Math. J. 49 (2000), 287-309. CMP 2000:17
  • 8. C. Guillory, K. Izuchi and D. Sarason, Interpolating Blaschke products and division in Douglas algebras, Proc. Roy. Irish Acad. Sect.A 84(1984), 1-7. MR 86j:46054
  • 9. C. Guillory and D. Sarason, Division in $H^\infty + C$, Michigan Math. J. 28(1981), 173-181. MR 82j:46066
  • 10. K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, N.J., 1962. MR 24:A2844
  • 11. K. Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. 86(1967), 74-111. MR 35:5945
  • 12. K. Izuchi, Factorization of Blaschke products, Michigan Math. J. 40(1993), 53-75. MR 94d:30062
  • 13. K. Izuchi, Weak infinite powers of Blaschke products, J. Anal. Math. 75(1998), 135-154. MR 99k:30061
  • 14. D. J. Newman, Some remarks on the maximal ideal space structure of $H^\infty$, Ann. of Math. 70(1959), 438-445. MR 21:5024
  • 15. C. Sundberg, A note on algebras between $L^\infty$ and $H^\infty$, Rocky Mount. J. Math. 11(1981), 333-336. MR 82g:46093

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J15

Retrieve articles in all journals with MSC (2000): 46J15

Additional Information

Keiji Izuchi
Affiliation: Department of Mathematics, Niigata University, Niigata 950-2181, Japan

Received by editor(s): November 8, 1999
Received by editor(s) in revised form: April 20, 2000
Published electronically: April 16, 2001
Additional Notes: Supported by Grant-in-Aid for Scientific Research (No.10440039), Ministry of Education, Science and Culture.
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society